# SDR REXA2018090700808

- Difficulty date: September 6, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N137EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15227
- Aircraft time: 23,713 hours, 15,843 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Stowage Box
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FO SIDE O2 MASK PUSH TO TEST BUTTON INOP. REMOVED AND REPLACED THE FO STOWAGE BOX IAW TECHNICAL SUPPLEMENT 001820. OPS CHECK GOOD, NO DEFECTS NOTED AT THIS TIME. A/C OKAY FOR SERVICE.
